# SDR MASA200601905

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 20,345 hours, 16,696 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Navigation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7110 ORD - NAV INSTRUMENTS UNRELIABLE IN FLIGHT.  MX IS CURRENTLY TROUBLE SHOOTING.
